# SDR CA071016013

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE LOST POWER IN FLIGHT AND THE AIRCRAFT WAS DAMAGED IN THE RESULTING FORCED LANDING. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016013)
